Thuốc Legatrin PM

0
42
Thuốc Legatrin PM
Thuốc Legatrin PM

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Legatrin PM and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • fast, pounding, or uneven heartbeats;

  • severe dizziness or drowsiness, slow or shallow breathing;

  • tremor, restless muscle movements;

  • little or no urinating;

  • flu symptoms, easy bruising, unusual bleeding, pale skin, feeling light-headed; or

  • nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Common side effects may include:

  • constipation;

  • dry eyes, blurred vision, dry mouth or nose;

  • mild dizziness or drowsiness, trouble concentrating;

  • feeling restless or excited (especially in children); or

  • mild skin rash.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What other drugs will affect Legatrin PM?

Other drugs may interact with acetaminophen and diphenhydramine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

The content of Holevn is solely for the purpose of providing information about Thuốc Legatrin PM  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/mtm/legatrin-pm.html

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Legatrin PM side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Legatrin PM and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • fast, pounding, or uneven heartbeats;

  • severe dizziness or drowsiness, slow or shallow breathing;

  • tremor, restless muscle movements;

  • little or no urinating;

  • flu symptoms, easy bruising, unusual bleeding, pale skin, feeling light-headed; or

  • nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Common side effects may include:

  • constipation;

  • dry eyes, blurred vision, dry mouth or nose;

  • mild dizziness or drowsiness, trouble concentrating;

  • feeling restless or excited (especially in children); or

  • mild skin rash.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What other drugs will affect Legatrin PM?

Other drugs may interact with acetaminophen and diphenhydramine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

The content of Holevn is solely for the purpose of providing information about Thuốc Legatrin PM  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/mtm/legatrin-pm.html

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Legatrin PM side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Legatrin PM and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • fast, pounding, or uneven heartbeats;

  • severe dizziness or drowsiness, slow or shallow breathing;

  • tremor, restless muscle movements;

  • little or no urinating;

  • flu symptoms, easy bruising, unusual bleeding, pale skin, feeling light-headed; or

  • nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Common side effects may include:

  • constipation;

  • dry eyes, blurred vision, dry mouth or nose;

  • mild dizziness or drowsiness, trouble concentrating;

  • feeling restless or excited (especially in children); or

  • mild skin rash.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What other drugs will affect Legatrin PM?

Other drugs may interact with acetaminophen and diphenhydramine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

The content of Holevn is solely for the purpose of providing information about Thuốc Legatrin PM  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/mtm/legatrin-pm.html

Cập nhật mới nhất ngày

LEAVE A REPLY

Please enter your comment!
Please enter your name here